# SDR SWAA092546

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 72,494 hours, 61,520 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND MAIN CABIN UPPER SURFACE FWD SIDE PRESSURE BULKHEAD CRACKED AT BS 660, LBL 32.  REPAIRED WEB PER SRM.
